MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL
Catalog Number 33510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the cryosolutions set with 1 cartridge/1mm tip (33510) leaked when it was attached to the canister.The issue occurred after a treatment.There was no patient involvement; therefore, no injuries, deaths, or surgical delays were reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The cryosolutions set with 1 cartridge/1mm tip (33510) was not returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.The 33510 cryosolutions set with 1 cartridge was not returned for evaluation after three good faith attempts (gfes) were made.As a result, the exact root cause of the reported issue could not be determined.The issue of leaking may be the result of a damaged o-ring, or overfilled cartridges related to a safety advisory from the product's manufacturer.Additional investigation by the product legal manufacturer/sales entity found that this lot of cartridges was affected by a valve that may open prematurely.The legal manufacturer has provided a safety advisory and updated instructions for use (ifu), which have been distributed by integra to affected customers/distributors as part of a voluntary correction.This customer may have received cartridges impacted by the safety advisory.If additional relevant information becomes available in the future, this complaint will be reopened, and an evaluation will be conducted.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The device 33510 cryosolutions set was returned for evaluation.Failure analysis: the returned 33510 cryosolutions set is in used condition with no visible defect.When the cartridge was attached to the pen body, gas could be heard passively escaping.The pen sputtered and did not spray continuously when used.When submerged in water, gas/bubbles could be seen escaping from the body, indicating a damaged, worn, or failing o-ring.Passive leaking is of negligible risk.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis: the reported complaint was confirmed.The pen was unable to spray continuously and was passively leaking due to a damaged o-ring.

Brand Name
CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP
Common Device Name
M3-DERMAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22440255
Report Number3014334038-2025-00098
Device Sequence Number19981780
Product Code GEH
UDI-Device Identifier10381780171898
UDI-Public10381780171898
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33510
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/16/2025
08/04/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/24/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown